| Model Number |
324.022 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the insertion sleeves are failing to seat into holes in the aiming arm and the power driver shaft is getting stuck inside the tube during insertion and when removing the power driver.It is unknown if there were patient and procedure involvement.Concomitant device reported: unk: guides/sleeves/aiming: aiming arm (part# unknown; lot# unknown; quantity: unknown).This complaint involves (6) devices.This report is for (1) insertion sleeve for 5.0 ti lckng screws.This report is 2 of 4 for (b)(4).